MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-AB2080-J
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 01/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The final angiogram showed the presence of a potential type ia endoleak in the presence of significant calcium within the aorta that could not be resolved following ballooning and the placement of a balloon expandable stent.As of the date of this report, there have been no additional patient sequelae reported and the patient will continue to be monitored.
 
Additional Manufacturer Narrative
A clinical assessment could not be completed due to lack of medical records and imaging.Based on the reported event, the most likely cause of the reported limb occlusion was determined to be anatomy related.A clinical assessment showed that the device did not likely contribute to the event.Procedure-related circumstances are not likely to have contributed to this event.Anatomical factors such as small diameter vessel at the landing zone and considerable circumferential calcification in the iliac artery likely contributed to the event.Cautionary product use conditions could not be determined.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.(b)(4).

Brand Name
OVATION IX ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key6309439
Report Number3008011247-2017-00011
Device Sequence Number1031709
Product Code MIH
UDI-Device IdentifierM701TVAB2080J1
UDI-Public+M701TVAB2080J1/$$3191010FS05131601V
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/12/2019
Device Model NumberTV-AB2080-J
Device Catalogue NumberTV-AB2080-J
Device Lot NumberFS051316-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/11/2017
Supplement Date Received by Manufacturer01/11/2017
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PALMAZ STENT
Outcome Attributed to Adverse Event Other;
Patient Age77 YR